Faslodex side effects
Hi, Im new to all this but I have secodary breast cancer in my spine, I was on a cocktail of Letrozole and Ibrance for 24 months, it worked ok for me, but after 24 months the pains started to come back and asfter an MRI it showed that the cancer had spread to the thorasic area of my spine and that the treatment wasnt working anymore!
i have started on Faslodex injections in my bottom! rather painful! i had the loading dose and am now on the monthly injection, i must say the side effects are vile, constant nausea, I take Cyclazine 3-4 times a day and I still feel like im going to throw up. i have never had so much back pain as I do since the injections, banging headache, and my hot flushes are through the roof! I am going to have an MRI begining of next month and this is to show if the Faslodex is working or not!
Has anyone else had bad side effects after this treatment? Sounds mad but im kind of hoping that it isnt working so I dont have to stay on it as the side effects are so vile!
Would love to hear from you?